# SDR CALA2024092602494

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-57-3-0635) RT MLG W/W CEILING BEADED PRESSURE DECK HAS A CRACK RBL 43 2" AFT OF FWD BULKHEAD. REMOVED WEB DAMAGED ON MAIN DECK CABIN STA 663.75 RBL 38 TO RBL Y AQC009. 60 AND INSTALLED NEW PARTS ON BEADED PRESSURE DECK WEB I.A.W B73 7-800 SRM 53-40-51-2R-2 PAR. 4.A TO N. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 004391 NR 31597 ACP BY MECH V940623 INSP B
